# SDR CA060531013

- Difficulty date: April 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE WAS REPORTED TO SURGE AND SUBSEQUENTLY FLAME OUT.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISEOF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060531013)
